MAUDE Adverse Event Report: MEDTRONIC DOMINICANA CSF-VENTRICULAR PORT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTR

MEDTRONIC DOMINICANA CSF-VENTRICULAR PORT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTR
Model Number 44010
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1.Healthcare professional information unavailable due to privacy regulations.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a ventricular port.It was reported that the ommaya sac was implanted into the cerebral ventricle, and a fissure appeared in the fluid reservoir allowing cerebrospinal fluid to flow out.The device was replaced.There was a procedure delay of 20 minutes.
 
Additional Manufacturer Narrative
H3.Product analysis determined that the visual and functional inspection confirmed the port leaked in the reservoir when tested.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CSF-VENTRICULAR PORT
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTR
Manufacturer (Section D)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
justin ellis
4620 n. beach st.
fort worth, TX 76137
7635265677
MDR Report Key21404918
Report Number9612501-2025-00466
Device Sequence Number8235483
Product Code LKG
UDI-Device Identifier00763000030292
UDI-Public00763000030292
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K874468
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number44010
Device Catalogue Number44010
Device Lot Number0225374848
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Supplement Date Received by Manufacturer05/02/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown